# SDR AWXA200600900

- Difficulty date: June 6, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 49,563 hours, 33,393 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Part number: 323975
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EEL - NR 4095915 - DURING OVERNIGHT MAINTENANCE DISCOVERED THE EMERGENCY EXIT ESCAPE PATH LIGHT INOPERATIVE AT ROW 10L.  MAINTENANCE REPLACED SPLICE PER SPWN 20-10-13.  OPERATIONAL CHECKS WERE GOOD.
